# SDR SIMA201008501

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 21,162 hours, 18,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A16237
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4570 DURING CRUISE THE CREW REPORTED A LOUD STREAM OF NOISE IN THE AIRCRAFT.  THE CREW EXTENDED THE GEAR AND LEFT DOWN.  THE CREW ELECTED TO DIVERT TO JFK AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR UP PROXIMITY SWITCH NR 3 AND REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR CONTROL RELAY IAW 32-60-50.  RE-SECURED PROX SWITCH IAW 20-13-02 AMM.  THE OPERATIONAL CHECK WAS GOOD AND NO FURTHER DEFECTS NOTED AT THIS TIME.  ALSO PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION CYCLE IAW EMB 135 AMM 32-30-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
